# SDR CA011018021

- Difficulty date: October 7, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,353 hours
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Wire Harness
- Condition: Chafed
- Location: Vent Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE WIRE BUNDLE TOO CLOSE TO VENT BLOWER MOTOR.
